Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of a theorem of Mandelbrojt


Author: R. A. Kunze
Journal: Proc. Amer. Math. Soc. 9 (1958), 553-557
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0102703-0
MathSciNet review: 0102703
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Fourés and I. E. Segal, Causality and analyticity, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 385-405. MR 0069401 (16:1032d)
  • [2] I. E. Segal, The group ring of a locally compact group I, Proc. Nat. Acad. Sci. vol. 27 (1941) pp. 348-352. MR 0004633 (3:36b)
  • [3] S. Mandelbrojt, La transformée de Fourier et les fonctions holomorphes dans demi-plan, J. Math. Pures Appl. vol. 35 (1956) pp. 211-222. MR 0080804 (18:305a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0102703-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society